Suivre
Mohammad El Smaily
Titre
Citée par
Citée par
Année
Homogenization and influence of fragmentation in a biological invasion model
M El Smaily, F Hamel, L Roques
Discrete and Continuous Dynamical Systems - Series A 25, 321-342, 2009
46*2009
Pulsating travelling fronts: Asymptotics and homogenization regimes
M El Smaily
European Journal of Applied Mathematics 19 (4), 393-434, 2008
342008
Two-dimensional curved fronts in a periodic shear flow
M El Smaily, F Hamel, R Huang
Nonlinear Analysis: Theory, Methods & Applications 74 (17), 6469-6486, 2011
272011
Min–max formulæ for the speeds of pulsating travelling fronts in periodic excitable media
M El Smaily
Annali di Matematica Pura ed Applicata 189 (1), 47-66, 2010
182010
The speed of propagation for KPP reaction-diffusion equations within large drift
M El Smaily, S Kirsch
Advances in Differential Equations 16 (3-4), 361-400, 2009
152009
A Leslie-Gower predator-prey model with a free boundary
Y Lui, Z Guo, M El Smaily, L Wang
Discrete and Continuous Dynamical Systems - Series S, 2018
62018
Asymptotics of the KPP minimal speed within large drift
M El Smaily, S Kirsch
arXiv preprint arXiv:1007.0972, 2010
62010
Front speed enhancement by incompressible flows in three or higher dimensions
M El Smaily, S Kirsch
Archive for Rational Mechanics and Analysis 213 (1 (2014)), 327-354, 2013
52013
A Wolbachia infection model with free boundary
Y Liu, Z Guo, M El Smaily, L Wang
Journal of Biological Dynamics 14 (1), 515-542, 2020
42020
Curved fronts in a shear flow: case of combustion nonlinearities
M El Smaily
Nonlinearity, 2018
32018
A refined description of evolving interfaces in certain nonlinear wave equations
M El Smaily, RL Jerrard
Nonlinear Differential Equations and Applications 25 (15), 2018
32018
The non-monotonicity of the KPP speed with respect to diffusion in the presence of a shear flow
M El Smaily
Arxiv preprint arXiv:1103.0052, 2011
32011
The Homogenized Equation of a Heterogeneous Reaction-Diffusion Model Involving Pulsating Traveling Fronts
M El Smaily
Communications in Mathematical Sciences 9 (4), 1113-1128, 2011
32011
Speed Selection for Reaction Diffusion Equations in Heterogeneous Environments
M El Smaily, C Ou
Proceedings of the American Mathematical Society, 2020
12020
Biological invasion in a predator–prey model with a free boundary
Y Liu, Z Guo, M El Smaily, L Wang
Boundary Value Problems 2019 (1), 1-22, 2019
12019
Equations de réaction-diffusion dans des milieux hétérogènes non bornés
M El Smaily
Aix-Marseille 3, 2008
12008
The optimal initial datum for a class of reaction-advection-diffusion equations
O Abdul Halim, M El Smaily
Nonlinear Analysis 221, 112877, 2022
2022
Optimal initial data for an RDA equation
M El Smaily
2021
An integro-difference model in a patchy landscape
M El Smaily
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–19